Optimization Online


Stationarity and Regularity of Real-Valued Functions

Alexander Kruger (a.kruger***at***ballarat.edu.au)

Abstract: Different stationarity and regularity concepts for extended real-valued functions on metric spaces are considered in the paper. The properties are characterized in terms of certain local constants. A classification scheme for stationarity/regularity constants and corresponding concepts is proposed. The relations between different constants are established.

Keywords: Nonsmooth analysis, subdifferential, normal cone, optimality, stationarity, regularity, slope, set-valued mapping, Asplund space

Category 1: Convex and Nonsmooth Optimization (Nonsmooth Optimization )

Citation: University of Ballarat, School of Information Technology and Mathematical Sciences, Research Report 2005/14. Published in Applied and Computational Mathematics 5 (2006), no.1, 79-93.

Download: [PDF]

Entry Submitted: 11/30/2005
Entry Accepted: 11/30/2005
Entry Last Modified: 10/08/2006

Modify/Update this entry

  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository


Coordinator's Board
Classification Scheme
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society